# SDR DLM88001610

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 23,627 hours, 18,750 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part serial: P80181
- Condition: Leaking
- Location: Apu`
- Part time: 11,259 hours, 18,083 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

IN CRUISE STRONG KEROSENE SMELL.  FOUND APU FCU LEAKING.  REPLACED APU, PERFORMED DUCT BURNOUT.
